{2,3}- Restricted connectivity of locally twisted cubes

Sun Yuan Hsieh, Hong Wen Huang, Chia Wei Lee

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)


Given a graph G and non-negative integer h, the h-restricted connectivity of G is the minimum cardinality of a set of nodes in G, if exists, whose deletion disconnects G and the degree of each node in every remaining component is at least h. The h-restricted connectivity is a generalization of the classical connectivity and can provide more accurate measures for the reliability or fault-tolerance of multiprocessor system. The n-dimensional locally twisted cubes, denoted by LTQn, are a well-known network topology for building multiprocessor systems. In this paper, we first show that 2-restricted connectivity of the n-dimensional locally twisted cubes is 4n-8 for n≥4, and show that 3-restricted connectivity is equal to 8n-24 for n≥5.

Original languageEnglish
Pages (from-to)78-90
Number of pages13
JournalTheoretical Computer Science
Publication statusPublished - 2016 Feb 15

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)


Dive into the research topics of '{2,3}- Restricted connectivity of locally twisted cubes'. Together they form a unique fingerprint.

Cite this